# SDR DALA2015081905068

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HINGES XET= 119.7 AT LT ELEVATOR T/E.  HINGE WAS REMOVED, NEW HINGE WAS DRILLED NEW HINGE WAS TREATED AND PAINTED, NEW HINGE WAS INSTALLED IAW SRM 51-30-2, 51-30-1, 51-10-4, 51-10-3 PAR 14 AND 21.
